# SDR UIEA2018022800294

- Difficulty date: February 23, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,993 hours, 22,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 44896
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD ISLE LIGHTS AT SEAT 3A AND 25A ARE INOP LEFT SIDE. REMOVED AND REPLACED BATTERY PACK CHARGER IAW AMM 33-51-07.
